| Model Number |
BF-1T150 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device had no image.The event occurred before sedation for a diagnostic videostroboscopy procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: communication error e227 due to a corroded connector.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: stress most likely contributed to the component failure.Olympus will continue to monitor field performance for this device.